MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL

MEDLINE INDUSTRIES, LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Model Number DYND20302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the bulb irrigation syringe was leaking when "held upright." additionally, the reporting facility indicated that the plunger was "wobbly." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No sample was returned for evaluation and a root cause was unable to be determined.Due to the reported problem/issue, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the bulb irrigation syringe was leaking and the plunger was "wobbly.".

Common Device Name
TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18777191
Report Number1417592-2024-00108
Device Sequence Number4342643
Product Code KYZ
UDI-Device Identifier40080196031802
UDI-Public40080196031802
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYND20302
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown